# SDR FDEA201501240292

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57240810214
- Part serial: 0000
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION IN BORE & ON FWD & AFT FACES.  REPAIRED IAW DWG R57240425 REV D & EA 6-5710-T0314932.   MAJOR REPAIR.
